# SDR FDEA202110262622

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 85,347 hours, 20,591 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Part number: 859803
- Part serial: 216
- Condition: Failed
- Location: N/A
- Part time: 36,317 hours, 9,445 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  603     32-60  9311     26OCT21  MEM  FACT  U  ON FINAL TO RUNWAY 9 WE GOT FOUR GREEN GEAR  INDICATION ABOVE GEAR HANDLE, AND AN UNSAFE WHITE  LANDING GEAR BOX ON THE EAD, ALSO NO GREEN ON  CONFIG PAGE.  PART 26OCT21 07:26   MEM U  IDENTIFIED PARTS  ELEC SWITCH PROX (CAT2/3)  MPN: 8-598-03              CPN: 3110141  QTY: 1  PART 26OCT21 07:26   MEM U  ORDER PART  MPN: 8-598-03              CPN: 3110141  QTY: 1  ICT: 361906  R/I  26OCT21 08:07   MEM U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 8-598-03                            POS: ONL  SRL: 216                       TAG NBR: 66G126  ON  MPN: 8-598-03             CPN: 3110141  SRL: 112                       TAG NBR: G20304   FACT 26OCT21 08:07   MEM U  T/S REF MD11 SSM 32-62-0 AND FOUND SD MISSING  GREEN/RED INDICATION ON LANDING GEAR PAGE.  INTERRROGATED PSEU AND FOUND FAULT CODE 42, BOX  INTERNAL CARD FAULT. REMOVED AND REPLACED PSEU REF  MD11 AMM 31-71-01-2. FUNCTIONAL CHECK GOOD AND ALL  INDICATIONS ARE NOW AS NORMAL. ELDEC PSEU P/N  8-598-03 S/N 112
